On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices
Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1027-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_8_a2,
author = {S. E. Karpovich and L. G. Krasnevsky and N. A. Izobov and E. A. Barabanov},
title = {On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices},
journal = {Differencialʹnye uravneni\^a},
pages = {1027--1034},
year = {2006},
volume = {42},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_8_a2/}
}
TY - JOUR AU - S. E. Karpovich AU - L. G. Krasnevsky AU - N. A. Izobov AU - E. A. Barabanov TI - On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices JO - Differencialʹnye uravneniâ PY - 2006 SP - 1027 EP - 1034 VL - 42 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_8_a2/ LA - ru ID - DE_2006_42_8_a2 ER -
%0 Journal Article %A S. E. Karpovich %A L. G. Krasnevsky %A N. A. Izobov %A E. A. Barabanov %T On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices %J Differencialʹnye uravneniâ %D 2006 %P 1027-1034 %V 42 %N 8 %U http://geodesic.mathdoc.fr/item/DE_2006_42_8_a2/ %G ru %F DE_2006_42_8_a2
S. E. Karpovich; L. G. Krasnevsky; N. A. Izobov; E. A. Barabanov. On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices. Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1027-1034. http://geodesic.mathdoc.fr/item/DE_2006_42_8_a2/